# SDR SWAA2012062005088

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 75,981 hours, 59,178 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W08600518R
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY -- AFTER TAKEOFF AT 1000FT APU FIRE, FIRED BOTTLE RAN QRH RETURNED TO FIELD NORMAL LANDING AT 116.5, MINIMAL BRAKING.  FOUND DAMAGE WIRE FWD BULKHEAD OF APU COMPARTMENT.  REPAIRED WIRE AS PER STANDARD WIRING PRACTICE MANUAL.  REMOVED AND REPLACED CONNECTOR PER SWPM.
